m+Medelevator.RU
← Поиск публикаций
Clinical therapeutics · 2007

Cinacalcet-associated cardiogenic shock in a patient with cardiomyopathy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Tilling Lindsey, Colin Forfar J

Аннотация

INTRODUCTION: Cinacalcet is a calcimimtic agent used to treat secondary hyperparathyroidism in patients with end-stage renal disease on dialysis or hypercalcemia related to parathyroid carcinoma. This report describes recurring circulatory collapse in a patient treated with cinacalcet for unrelated refractory primary hyperparathyroidism.

CASE SUMMARY: A white man, aged 54 years and weighing 68 kg, was admitted to the hospital with lethargy, dyspnea, and twitching in the extremities. He was diagnosed previously with primary hyperparathyroidism and nonischemic dilated cardiomyopathy. Surgical parathyroidectomy had been unsuccessful. His serum calcium concentration was 3.15 micromol/L and was refractory to bisphosphonate therapy. Therapy with cinacalcet 30 mg/d was reinitiated, resulting in a reduction in serum calcium concentration and greatly increased heart failure requiring inotropic drug therapy and hemofiltration. After 13 days of treatment, cinacalcet was withdrawn, and the patient's condition unproved. On reintroduction of cinacalcet 30 mg/d, the patient decompensated and required emergency circulatory support. Decompensation resolved 5 days after discontinuation of cinacalcet.

DISCUSSION: Based on a score of 7 on the Naranjo adverse drug reaction probability scale, cinacalcet was the probable cause of cardiogenic shock in this patient. Calcium-channel antagonist poisoning is associated with hypotension and bradycardia, whereas the calcium sensitizer levosimendan has been reported to improve low-output heart failure, suggesting that calcium may have inotropic properties.

CONCLUSIONS: It appears that cardiac function in this patient had adapted to hypercalcemia and became destabilized after introduction of cinacalcet. Caution should be exercised when considering treatment with cinacalcet in patients with heart failure.

Предметные рубрики MeSH